# SDR DXTA200803068

- Difficulty date: May 19, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N280QS
- Make and model: Amd FALCON2000
- Aircraft serial: 181
- Aircraft time: 5,864 hours, 3,686 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Part number: C18009AA
- Part serial: 5031
- Condition: Inoperative
- Part time: 1,065 hours, 640 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING LEVEL FLIGHT, ACCELERATING THROUGH 250KT AT 10,000 FT, THE AC EXPERIENCED A SUDDEN YAW TO THE RT WITH THE TRIM INDICATOR AT ZERO.  INSTALLED A NEW YAW DAMPER SVL-86A OPS CHECKED GOOD. ALL WORK DONE IAW F-2000 MM 22-105   22-104
